# SDR SWAA2016080254477

- Difficulty date: July 28, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 42,750 hours, 24,747 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 2020201
- Part serial: 4828
- Condition: Defective
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN, RT FUEL QUANTITY ERRATIC.  FOUND FAULT CODE 28-41208, AS CURRENT FAULT AND ON PREVIOUS 20 + LEGS.  R & R NR 2 TANK COMPARTMENT PROBE IAW AMM.
